# SDR USAA2012022800004

- Difficulty date: February 13, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 88,189 hours, 16,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T293825
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CRACK IN VERTICAL CHORD OF BS 287 BULKHEAD AT WL 159+15 INCHES, LBL 25.  REPAIRED VERTICAL CHORD OF BS 287 BULKHEAD IAW B767 SRM 51-70-12-0G, FIG 1.
